Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I have recently taken Plan B the morning after pill as of actually exactly a week ago yesterday. Since then, I have gotten my period very early and am now experiences a skin rash that seems to have started on my back and randomly spread to my neck, stomach and even lower abdominan. I was wondering if this could be a side effect of the Plan B; if I am possibly allergic to it or something else is happening? I remember reading briefly that plan B does contain some things that can be an allergic reactor. Not sure what to do, I just put myself on some Hydrocortisone but it doesn't stop the spreading. Thanks.

Loading...

Woah! The same thing happend to me. I took Plan B. And my period started 2 weeks earlier. The day after I started my period I got a rash around my breasts and on my lower abdomen. But that was all.
Reply

Loading...

i really hope i don't get a rash.. i have quesiton, did you feel bloated the day that you took your first tablet? coz i felt slight abdominal pains on my side and extreme bloatedness... i've been dieting the same that i always have been.. but i did miss my 72hr window... i took it about at 81hours...=/
Reply

Loading...

I took plan b and about 3 days later I now have a rash on my face arms, hands, upper legs, and weirdly enough my toes! I'm not allergic to anything in it but I looked at the side effects and they said if you have a rash to go to the doctors, which I am doing later today, its good to know I'm not the only one with these symptoms though... But yea go to the doctors! I think that its all the artificial hormones that the pill pumps through your body!
Reply

Loading...

What do your rashes look like? I took the first pill on Wed. and then 12 hours later the second. Friday I noticed a little rash and it has spread. Now my eyes itch really bad. Its on my thighs, stomach and arms. On my thighs it looks like little red bumps. Is that what you girls are experiencing. My boss is a doctor and she said it was contact dermatitis and I am using steriod cream but its not helping. So I did a Google on rashes and plan b. I didn't tell her I took it though. She said it was just an allergic reaction to something. But I am a little scared since I woke up today (Sunday) and it has spread since last night when I used the steriod cream. I might go to the doctor tomorrow if its worse!
Reply

Loading...

If you didn't tell her about taking the pill it is very likely she would think your reaction was contact dermatitis.
On Sunday at 7pm I took 1/2 Plan B pills. Within the next three hours I was itching my head and neck like crazy but didn't put much thought into it. At about 3am I woke up itchy and covered from head to toe in a blotchy red rash that in most spots is swollen higher than the rest of my skin, almost like patches of giant mosquito bites.
I went to the emergency because I didn't know if I should take the second pill or not. They gave me a dose of benadryl, and told me the chance of being allergic to any birth control was highly unlikely although it's the only thing that was abnormal in my routine. My symptoms cleared up for the most part with benadryl but it's now four days later and I'm still taking two-three doses a day to keep it somewhat under control.
Have any of you completely cleared up yet? How long did it take?
Reply

Loading...

I took the planb pill around 11am this morning. i was in the shower around 8:45pm and i nopticed a rash on my forearm i know it wasnt there aerly throughout thr day, i didnt put much thought into what it was until my boyfriend said if it was the pill. and i came across this and im glad i am not the only one with this side effect. luckily it isnt horrible. but it still worries me. what should i do
Reply

Loading...

I took plan b yesterday. The firat at 2:40pm then at 11:40pm. This morning when i was showering i noticed i had a mosquito bit on my thy. I didn't pay much attention. But after i came back from lunch to work i went to the rest room and saw that those mosquito bites had spread to part of my upper legs, abdomen and part of my crotch area. I freaked out and called the clinic to ask if it was an allergic reaction or what i should do. The physician was with a patient and was to call me back, but i couldn't wait. I read that someone else had the same reactio like the description of the rash... Benadryl was mentioned and so i went to get the cream and the tablets, unfortunately they were out of the liquid. I hope this stops the spreading! I'm still waiting on that phone call! I'm fraking out!
Reply

Loading...

i took plan b a week ago.  i started getting itchy on my face and i mean really itchy with a rash and i also started my period 2wks early with a nasty smell. i mean it really smells yucky.  i hope it clears up soon. i heard benedryl is a solution but i hope i dont have to take it for too long :( 
Reply

Loading...

I have not started my period since I have taken the plan b pill about 5 days ago. However, I do have a rash that eventually spreads over my whole body. It feels very hot and itches badly. I've taken benedryl to help relieve some of it, but it doesn't make it completely go away. What should I do?? I'm glad to see that I'm not the only one experiencing these symptoms.

Reply

Loading...

I took plan b twice the first time I got a rash and thought it was unrelated it was very bad and spread throughout my entire body and face. I went to the doctor and mentioned taking the pill with no connection made, I was given anti-biotics and a steroid cream because the rash had become infected with staph, this subsided after a month. I took the pill again much later and the same rash has come back. I'm just patiently waiting for it to get worse, not sure what is happening or if it is related. Not sure what to do and don't have the fifty dollar co-pay for a doctors visit right now. The rash looks like little red dots but spreads slowly.

Reply

Loading...


what was the verdict? what did the doctor say/do?

Reply

Loading...

I recently took plan b yesterday and now i have a itchy rash all over my knees and legs
Reply

Loading...

I took plan b one step Wednesday night. I was nauseous and throwing up Thursday. I woke up Friday with a rash that looks like small red bumps that has spread to my chest, neck, face, and all down my back. I went to the pharmacist and she said to keep taking Benadryl and if it gets worse to go to the doctor.
Reply

Loading...

did anybody have severe water retention with the rash? rash cleared up but my hands adn feet have severe water retention. even difficut to type 

Reply

Loading...